Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bump on temple, behind head, swollen lymph node. Cause of concern?

I have I bump on the right side of my head in the area of my temple. I recently had a bump appear on the back of ky head and I have seen a couple of doctors and they say it is a lympnode Tht is swollen on the back of my head. I have three kids and can t stay drugged up all day on medication . What could these bumps be? I m really getting worried that it is something serious.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Do not worry . Simple scalp infection may also give rise to lymph node swelling .
Please get a check up with doctor and find out the cause .
If needed tests are to be done and if the swellings persisting a biopsy/needle aspiration cytological test will be helpful reaching a proper diagnosis and treatment
Hope you remain healthy and the problem is over soon .
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor